IJPAM: Volume 101, No. 1 (2015)
UNIVALENT -PSEUDO STARLIKE FUNCTIONS
School of Advanced Sciences
Vellore, 632014, INDIA
Abstract. In the present investigation, we obtain initial coefficients of pseudo starlike functions related to sigmoid functions and the Fekete-Szegö coefficient functional for certain normalized analytic functions defined on the open unit disk. As an application of the main result,we pointed out the initial coefficients and Fekete-Szegö inequality for a subclasses of starlike functions related to sigmoid functions.
Received: December 26, 2014
AMS Subject Classification: 30C45, 33E99
Key Words and Phrases: analytic functions, starlike functions, convex functions, subordination, Bazeilevic functions, sigmoid functions, Fekete-Szegö inequality
Download paper from here.
DOI: 10.12732/ijpam.v101i1.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 33 - 41
Google Scholar; DOI (International DOI Foundation); WorldCAT.
This work is licensed under the Creative Commons Attribution International License (CC BY).